# SDR DALA2021070603706

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 106,338 hours, 15,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND 1EA CRACK ON RH LOWER UNDER -WING LONGERON FITTING. LONGERON FITTING REPLACED. (LP 1864036)
